It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 11-27-2012, 12:35 PM   #1
Junior Member
(male)
 
Join Date: Oct 2012
Location: South Africa
Posts: 48
anfieldkid HB User
Side Effects of Reflux 2 weeks in

hI

Been on Omeprazole for 2 weeks now I got my pulse checked today and I noticed that the Beats per minute (pulse) has increased.

The past 4 weeks its been hovering around 70-75 bpm but today I checked it at 3 different times and the average I got was 85bpm.

Why has it increased by 10beats, can Omeprazole do that?

Also I feel nauseas at times too, can that be a side effect?

Thanks

 
Reply With Quote
Old 11-28-2012, 10:17 AM   #2
Junior Member
(male)
 
Join Date: Oct 2012
Location: South Africa
Posts: 48
anfieldkid HB User
Re: Side Effects of Reflux 2 weeks in

Anyone know the answer please?

 
Reply With Quote
Sponsors Lightbulb
   
Old 11-28-2012, 04:52 PM   #3
Senior Member
(male)
 
Join Date: Apr 2012
Location: Port Huron , Michigan
Posts: 259
Johnah HB UserJohnah HB UserJohnah HB UserJohnah HB UserJohnah HB UserJohnah HB User
Re: Side Effects of Reflux 2 weeks in

Many side effects from these drugs, they can be different for each one of us. I think Omeprazole actually lowered my blood pressure as it made me a bit dizzy every time I stood up. I also felt achy on it. The only way you will know is to move to another PPI like Nexium or Prevacid and see what goes away.

 
Reply With Quote
Old 11-29-2012, 12:13 PM   #4
Facilitator
(female)
 
MountainReader's Avatar
 
Join Date: May 2006
Location: Out West
Posts: 3,730
MountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB User
Re: Side Effects of Reflux 2 weeks in

I know at times when I've been in flare with my reflux my pulse has been higher. I don't know if it is the medication or not. I usually put it down the the stress on my body from dealing with the symptoms.

I've been on all of the PPI's. Nexium was the one I had awful side effects with. For me, it caused lots of GI problems. I ended up having to switch to another. I'd say if you continue to have the side effects it might be worth calling your doctor to discuss whether or not it would be better to try something else.
__________________
Asthma, Allergies, severe LPR/GERD, TMJD, Hearing Loss, Ulnar Impaction Syndrome, Shoulder Impingement, Plantar Fasciitis, DeQuervains, Hypermobility, possible Ehlers Danlos Syndrome

 
Reply With Quote
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
Side Effects of Meds Sara70 Acid Reflux / GERD 2 12-10-2011 11:31 AM
PPI's and side effects lonely011 Acid Reflux / GERD 3 08-27-2011 12:44 AM
Nexium side effects? Georgiagem Acid Reflux / GERD 10 11-05-2010 10:14 PM
Worried about new reports on Nexium side effects. Kat5 Acid Reflux / GERD 4 08-22-2010 03:21 PM
PPI Odd Side Effects Vanessa74 Acid Reflux / GERD 29 03-14-2008 07:14 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!